JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Cancellations amongst Kloosterman sums

Tom 176 / 2016

Igor E. Shparlinski, Tianping Zhang Acta Arithmetica 176 (2016), 201-210 MSC: 11L05, 11L07. DOI: 10.4064/aa8365-6-2016 Opublikowany online: 28 October 2016

Streszczenie

We obtain several estimates for bilinear forms with Kloosterman sums. Such results can be interpreted as a measure of cancellations amongst Kloosterman sums with parameters from short intervals. In particular, for certain ranges of parameters we improve some recent results of Blomer, Fouvry, Kowalski, Michel, and Milićević (2014) and Fouvry, Kowalski and Michel (2014).

Autorzy

  • Igor E. ShparlinskiDepartment of Pure Mathematics
    University of New South Wales
    Sydney, NSW 2052, Australia
    e-mail
  • Tianping ZhangSchool of Mathematics and Information Science
    Shaanxi Normal University
    Xi’an 710119 Shaanxi, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek